An edge-of-the-wedge theorem for analytic sets
Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 563-566
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_3_a10,
author = {S. I. Pinchuk},
title = {An edge-of-the-wedge theorem for analytic sets},
journal = {Doklady Akademii Nauk},
pages = {563--566},
year = {1985},
volume = {285},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a10/}
}
S. I. Pinchuk. An edge-of-the-wedge theorem for analytic sets. Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 563-566. http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a10/